# SDR USAA030119

- Difficulty date: July 17, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CRACKED APPROX 1 INCH, BS 328 RBL 10.0.  DOUBLER INSTALLED PER EA 76205.  (M)
